# SDR DALA2023030801733

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 92,344 hours, 19,726 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 #2 ENG - I/B PYLON SKIN CRACKED AT PANEL CUTOUT. CORRECITVE ACTION: C/W ERA 606707-14 REV ORIG. SECT. 1 PERM. REPAIR. ASSOCIATED ER/A 14-606707 ADDED FOR AC 1707 (2658722)
